| Catalog Number |
788426 |
| Medical Device Problem Code |
Accessory Incompatible (1004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during the ureteral stent placement process, there was a blockage with the guide wire bocca sensor, making it impossible to place it smoothly, and the wire had not been removed and was replaced with a new stent.
Additional Manufacturer Narrative
The reported event was unconfirmed.Sample was evaluated visually and there were no visual defects as defined.Dimension for distal tip id was evaluated per (b)(4), rev.1, with minus pin gauge and it was determined that the sample provided was within specification.Guidewire was inserted into distal pigtail and advanced through proximal end of stent.Stent allowed free passage of guidewire with 0.035" guidewire.Note, guidewire provided with kit was not provided for sample evaluation.Guidewire was also not provided by biomerics athens facility for supplied kit.The reported event was unconfirmed.Risk, labelling, and dhr review are not required as the reported event was unconfirmed.Initial reporter complete facility name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description